toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Friedgut, E. doi  openurl
  Title Hypergraphs, entropy, and inequalities Type Journal Article
  Year 2004 Publication Amer. Math. Monthly Abbreviated Journal  
  Volume 111 Issue 9 Pages 749-760  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0002-9890 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ref @ user @ friedgut Serial 92667  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: